MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 80/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 80/9 HCAP 3-PK INT
Model Number MMT-442AH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient faced an event where infusion set pulled out on 06-jul-2024.The blood glucose level was 22.2 mmol/l at the time of event therefore, the patient was treated with bolus correction.No further information was available.

Brand Name
MEDTRONIC EXTENDED INFUSION SET
Common Device Name
UNO EWIS BLUE 80/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19921318
Report Number8021545-2024-03055
Device Sequence Number7601912
Product Code FPA
UDI-Device Identifier05705244023314
UDI-Public05705244023314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-442AH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown